# SDR DALA2020030901724

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1517728) CORROSION SECOND TIER IN REF. NRC S/N 00435: CORROSION ON GUTTER SUPPORT FROM STA 1661 TO STA 1681 BTW LBL 54 AT PASSENGER CABIN. CORRECTIVE ACTION: REPLACED PER B757-300 SRM 51-40-02 PAR 7 AND DWG 146N5230 REV. A.
